# SDR CALA2018020200401

- Difficulty date: February 1, 2018
- Submitted: February 3, 2018
- Operation: Air carrier
- Aircraft: N209UA
- Make and model: Boeing 777222
- Aircraft serial: 30215
- Aircraft time: 78,536 hours, 9,479 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR R4 BATTERY PACK M33409 CAPACITY LOW. DOOR R4 BATTERY PACK M33409 REPLACED AND TESTED NORMAL AS PER AMM 33-51-06.
